Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 7, Pages 481-491
http://dx.doi.org/10.1155/S0161171200002970

Generalization of the formula of Faa di Bruno for a composite function with a vector argument

Str. Asen Zlatarov 32A, Plovdiv 4000, Bulgaria

Received 12 January 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rumen L. Mishkov, “Generalization of the formula of Faa di Bruno for a composite function with a vector argument,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 481-491, 2000. https://doi.org/10.1155/S0161171200002970.